<< Previous Issue Communications of the Korean Mathematical Society (Vol. 21, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 1—209
The Cohn-Jordan extension and skew monoid rings over a quasi-Baer ring
Ebrahim Hashemi
MSC numbers : Primary 16S36, 16E50; Secondary 16{\linebreak}W60
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 1—9
Divisible envelopes of the form $T \hookrightarrow S^{-1}T$
Hae-sik Kim, Yeong-moo Song
MSC numbers : 16D80, 16E30
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 11—16
Trace formulas on finite groups
Jae-Hyun Yang
MSC numbers : Primary 20C05, 20C15
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 17—25
Fuzzy Quotient Structures of\\ $BCK$-algebras Induced by Fuzzy $BCK$-filters
Young Bae Jun
MSC numbers : 06F35, 03G25, 03B52
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 27—36
Injective representations of quivers
Sangwon Park, Dera Shin
MSC numbers : 16E30, 13C11, 16D80
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 37—43
Automorphisms of a Weyl-type algebra I
Seul Hee Choi
MSC numbers : Primary 17B40, 17B56
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 45—52
On prehermitian operators
Jong-Kwang Yoo, Hyuk Han
MSC numbers : 47A11, 47B40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 53—64
Notes on the Bergman projection type operator in $\Bbb C^n$
Ki Seong Choi
MSC numbers : 32H25, 32E25, 30C40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 65—74
Change of scale formulas for Wiener integral over paths in abstract Wiener space
Byoung Soo Kim, Tae Soo Kim
MSC numbers : 28C20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 75—88
Common fixed points of compatible maps of type $(\beta )$ on fuzzy metric spaces
Servet Kutukcu, Duran Turkoglu, Cemil Yildiz
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 89—100
Localization property and Frames II
Young-Hwa Ha, Ju-Yeon Ryu
MSC numbers : 42C15, 46E99, 46B15
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 101—115
A change of scale formula for Wiener integrals of unbounded functions II
Il Yoo, Teuk Seob Song, Byoung Soo Kim
MSC numbers : 28C20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 117—133
Some applications of extremal length to analytic functions
Bo-Hyun Chung
MSC numbers : 30C, 30C62, 30D40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 135—143
Almost Kahler deformation of scalar curvature
Jongsu Kim
MSC numbers : 53C15, 53C20, 53D35
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 145—149
Positively curved manifolds with fixed point cohomogeneity one
Chang-Wan Kim
MSC numbers : 53C20, 53C30, 53C40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 151—163
Ribaucour transformations of the Surfaces with constant positive Gaussian curvatures in the 3-dimensional Euclidean space
Joonsang Park
MSC numbers : 57N35
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 165—175
On a Finsler space with $(\alpha , \beta )$-metric and certain metrical non-linear connection
Hong-Suh Park, Ha-Yong Park, Byung-Doo Kim
MSC numbers : 53B40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 177—183
Cohomology and trivial Gottlieb groups
Kee Young Lee
MSC numbers : Primary 55E05; Secondary 55E40, 55B20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 185—191
A relative Reidemeister orbit number
Seoung Ho Lee, Yeon Soo Yoon
MSC numbers : Primary 55M20, 54H25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 193—209

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd